# SDR DALA2019011600270

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 72,202 hours, 53,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON BOTH REPAIR DOUBLERS LOWER CORNERS OF FWD CARGO DOOR (C1). REPAIR DOUBLERS LOWER CORNERS OF FWD CARGO DOOR (C1) WERE REPLACED PER SRM 51-30-2 ER/A 486624-14MA REV. ORIGINAL. (LP0905790)
